# SDR IPXA11667213

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING, TEE FITTING FOUND CRACKED.   FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING, TEE FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-H, APPEND D, ORG. MATERIAL IS 7075-T73 DIE FORGING, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
